| Model Number |
LUCAS 2 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and verified the reported issue.Stryker replaced the device's control pcb to resolve the issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned for use.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation, stryker observed the device stopped providing automated chest compressions.In this state the device would not be able to perform automated chest compressions, if needed.If a device malfunctions, the device operating instructions indicate that the user is to remove the device and immediately start manual chest compressions.There was no patient involvement reported with the event.